MathSciNet Relay Station
MathSciNet bibliographic data
MR2417116 35K05 (35J10 47F05)
Carbonaro, A.; Metafune, G.; Spina, C. Parabolic Schrödinger operators. J. Math. Anal. Appl. 343 (2008), no. 2, 965–974.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement